Hi I would like to know if leflunomide can be restarted once the liver levels come back to normal?

Question is Closed Report Mark as Favorite

Answers (1)

21 Jan 2010

It would depend on how badly it affected your liver and the risk verses benefit needs to be weighted up. It is best to discuss this with your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How can tramodol elavate your liver ?

i have been taking 1 pill 3 times daily for about 3 years now and last year my liver count was normal and now my blood test show elavated liver ...

1 answer 9 Oct 2009

I had to go to the bathroom 18 times a night while on Leflunomide. Is this normal?

I took the Leflunomide for a month. The frequent urination got worse the longer I took it. I stopped taking it and the frequent urination at night ...

1 answer 22 Aug 2010

Has anyone had a problem with their liver on leflunomide?

I heard that a side effect could be liver damage. I am experiencing liver pain and lower back pain. Been on the drug over a year and haven't ...

4 answers 2 Feb 2011

Is severe sweating a problem with leflunomide?

i started taking leflunomide about two months ago and i not sure if thats when it started for sure but it is so bad that my arms,neck,face head sweat ...

1 answer 30 Sep 2012

Will leflunomide cause my hair to fall out?

I was on methatexate my was falling out and had other complications so doctor took me off of it, and trying leflunomide 20mg. I don't want to ...

1 answer 22 May 2013